MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 ELITE USA CO

RESMED LTD AIRSENSE 10 ELITE USA CO
Model Number 37205
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation could be performed.The device has not been returned, therefore, resmed is unable to confirm the alleged malfunction at this time.(b)(4).
 
Event or Problem Description
It was allegedly reported to resmed that an airsense 10 elite device caught fire.There was no patient harm or a serious injury reported as a result of this incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The astral device was returned to resmed for an investigation.Visual inspection revealed exterior fire damage to the device with no internal fire damage.The device was functional.The investigation determined the root cause is not related to device.Resmed¿s risk associated with use of the device remains acceptable.Resmed reference#: (b)(4).

Brand Name
AIRSENSE 10 ELITE USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key11078001
Report Number3007573469-2020-01261
Device Sequence Number19648403
Product Code BZD
UDI-Device Identifier00619498372058
UDI-Public(01)00619498372058(10)1335782
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
Report Date (Section F) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37205
Device Catalogue Number37205
Device Lot Number1335782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2021
Device Age25 MO
Event Location Home
Date Report to Manufacturer03/24/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight106
Date Report Sent to FDA03/24/2021